MathSciNet Relay Station
MathSciNet bibliographic data
MR2379938 20C05 (16S34 16U60 20D08)
Bovdi, V. A.; Konovalov, A. B.; Linton, S. Torsion units in integral group ring of the Mathieu simple group ${\rm M}\sb {22}$. LMS J. Comput. Math. 11 (2008), 28–39.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement